# SDR FDKA200706295

- Difficulty date: June 22, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,071 hours, 14,509 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 5999 ATL (1723 PHX LCL).  RUDDER HARDOVER PROTECTION FAIL MESSAGE.  MX RESET FADEC AND OPS CHECKED GOOD.
